MAUDE Adverse Event Report: MAKO SURGICAL CORP. EE DOUBLE ANGLE COLLET; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. EE DOUBLE ANGLE COLLET; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111748
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During the pka case earlier today, the small and large collet nut would not hold the anspach burr in place.This malfunction caused the anspach to move from the original registration position and subsequently not pass a registration check.In order to rectify this issue, we had to open the other pka tray that lives at (b)(6) and use the small and large collet nut from the set to complete the case.Case type: pka.
 
Additional Manufacturer Narrative
It was reported that the collet could not assemble the burr.Functional inspection was conducted on a known good anspach end effector assembly and the anspach motor remained secure when pulling the motor assembly or pushing on the burr.Review of device history records indicate 35 of 36 devices were manufactured and accepted into final stock on 03/19/2015.The non-conformance was not related to the alleged failure in this investigation and was not associated with this serialized device within the lot per npr 15-03-0035.A review of complaint records within the trackwise database based on p/n 111758, l/n 19010914 shows no complaint related to the alleged failure.Functional inspection was conducted on a known good anspach end effector assembly and the anspach motor remained secure when pulling the motor assembly or pushing on the burr.Reported failure mode could not be confirmed.A review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
During the pka case earlier today, the small and large collet nut would not hold the anspach burr in place.This malfunction caused the anspach to move from the original registration position and subsequently not pass a registration check.In order to rectify this issue, we had to open the other pka tray that lives at lsh and use the small and large collet nut from the set to complete the case.Case type: pka.

Brand Name
EE DOUBLE ANGLE COLLET
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8351855
Report Number3005985723-2019-00157
Device Sequence Number2253382
Product Code OLO
UDI-Device Identifier00848486002565
UDI-Public00848486002565
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111748
Device Lot Number19010914
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;